Selberg integral involving the S generalized Gauss's hypergeometric function ,a class of polynomials, the multivariable Aleph-function and the multivariable I-function

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2016 by IJMTT Journal
Volume-40 Number-1
Year of Publication : 2016
Authors : F.Y Ayant
  10.14445/22315373/IJMTT-V40P509

MLA

F.Y Ayant "Selberg integral involving the S generalized Gauss's hypergeometric function ,a class of polynomials, the multivariable Aleph-function and the multivariable I-function", International Journal of Mathematics Trends and Technology (IJMTT). V40(1):104-115 December 2016. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
In the present paper we evaluate the modified Selberg integral involving the product of a multivariable Aleph-function, a multivariable I-function defined by Prasad [2] , the S generalized Gauss hypergeometric function and general class of polynomials of several variables. The importance of the result established in this paper lies in the fact they involve the Aleph-function of several variables which is sufficiently general in nature and capable to yielding a large of results merely by specializating the parameters their in.We will study two particular cases.

References
[1] Andrew G.G and Askey R. Special function. Cambridge. University. Press 1999.
[2] Y.N. Prasad , Multivariable I-function , Vijnana Parishad Anusandhan Patrika 29 ( 1986 ) , page 231-237
[3] Sharma C.K.and Ahmad S.S.: On the multivariable I-function. Acta ciencia Indica Math , 1994 vol 20,no2, p 113- 116.
[4]Srivastava H.M. Agarwal P. and Jain S. Generating functions for the generalized Gauss hypergeometric functions. Applied Mathematics and computations 247 (2014), page 358-352
[5] Srivastava H.M. and Daoust M.C. Certain generalized Neumann expansions associated with Kampé de Fériet function. Nederl. Akad. Wetensch. Proc. Ser A72 = Indag Math 31(1969) page 449-457.
[6] Srivastava H.M. And Garg M. Some integral involving a general class of polynomials and multivariable H-function. Rev. Roumaine Phys. 32(1987), page 685-692.
[7] H.M. Srivastava And R.Panda. Some expansion theorems and generating relations for the H-function of several complex variables. Comment. Math. Univ. St. Paul. 24(1975), p.119-137.

Keywords
Multivariable Aleph-function, general class of polynomials, modified Selberg integral, S generalized Gauss hypergeometric function , multivariable I-function, multivariable H-function.